# SDR DALA2024021201923

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0189887) AFT CARGO BAY L/H Z CHANNEL IS DAMAGED IN SEVERAL AREAS FROM STA 727G-727I, LBL 25, WL 156. FABRICATED NEW ZEE CHANNEL SECTION FROM STA 727E+12" TO STA 727I +6", LBL 25, WL 156 AT AFT CARGO PER B737 SRM 53-00-53-2R-6, PARA.4.D. TABLE 201, B737 SRM 51-40-02-0G PARA.4.B AND DWG# 146A7500.
